# SDR YENA20141113247

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 16,149 hours, 9,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blade
- Condition: Missing
- Location: Rt Acm
- Part time: 23,879 hours, 14,585 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 875, CREW DECLARED AN EMERGENCY DUE TO STRONG BURNING ODOR REPORTED BY PAX AND CREW IN AFT CABIN ON FINAL APPROACH.  NO SMOKE PRESENT OCCURED AT ROUGHLY 9000 FT.   DURING DESCENT FUMES DISSIPATED AFTER POWER WAS REMOVED FROM IFE RACK. T HE TECH FOUND MISSING BLADES ON NR 2 ACM.  R & R NR 2 ACM IAW AMM 21-51-05-000-801.  THE ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW LTV-545-44-20-10 WAS ACCOMPLISHED WITH NO DISCREPANCY FOUND.
